MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL N/A; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL N/A; CATHETER, PERCUTANEOUS
Catalog Number IC71125UG
Medical Device Problem Codes Peeled/Delaminated (1454); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure on (b)(6) 2026, the physician opened the device packaging for the 125cm large bore catheter (lbc) 71 (ic71125ug / 31633650) for inspection.The tip of the lbc was found to be rough (not smooth with burrs as shown in the photo included in the complaint).The device was not used in the patient.A new device was used for the procedure.There was no negative impact on the patient.A photo was included in the complaint.The photo will be reviewed by the product analysis team.On 29-apr-2026, additional information was received.Per the information, the replacement device was another 125cm large bore catheter (lbc) 71 (ic71125ug).There was no procedure delay due to the reported issue.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: initial reporter facility name: per new requirement from cac (cyberspace administration of china), in case complaint reporter¿s hospital is related to military, police department, military academy/institution, political party, government organ/agency or classified unit [1], the name of such employer should be desensitized and redacted prior to be transferred abroad.The account name and facility name were not allowed to be displayed in the relevant area.Section e.1: the initial reporter phone: (b)(6).Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The product analysis team reviewed the photo included in the complaint.The review is documented below.[photo review]: one photo is attached to the complaint file.The photo captures the catheter tip with a kink no other damage was observed.The reported issue was not confirmed as no delamination was observed.However, the reported issue regarding the catheter being compressed was confirmed based on the compressed condition noted on the catheter.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.A review of manufacturing documentation associated with this lot (31633650) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.All product rejected during manufacturing were identified as scrap and properly accounted for.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
N/A
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key25071837
Report Number3008114965-2026-00607
Device Sequence Number16054164
Product Code DQY
UDI-Device Identifier10886704082361
UDI-Public(01)10886704082361(17)260930(10)31633650
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberIC71125UG
Device Lot Number31633650
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer06/12/2026
06/19/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/12/2026
06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown